# SDR DXTA2022071866200

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Rkwell 700
- Aircraft serial: 7000048
- Aircraft time: 1,483 hours, 842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Stage of operation: NR
- How discovered: L
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT SWITCH: EMERGENCY LIGHT SWITCH NOT WORKING CORRECTLY. WORKS IN THE ON POSITION BUT NOT IN THE ARM POSITION. HAVE TO WIGGLE SWITCH AND TURN IT FROM ARM TO OFF NUMEROUS TIMES TO GET THE EMERGENCY LIGHTS TO ILLUMINATE WITH THE SWITCH IN THE ARM POSITION AND THE MAIN AIRCRAFT BATTERIES IN THE OFF POSITION. *** CORRECTIVE ACTION *** 
TURNED ON THE EMER LIGHTS TO THE ARM POSITION AND FOUND THEM WORKING INTERMITTENTLY WHEN I WOULD SLAP THE OVERHEAD LIGHT PANEL. REMOVED PANEL AND FOUND THE WIRES GOING TO THE CONTROL BOARD TO HAVE NOT BEEN PLUGGED IN ALL THE WAY, CAUSING IT TO WORK SOMETIMES. OPS CHECK THE LIGHTS WHILE SLAPPING THE OVER HEAD PANEL AND HAD FOUND NO FAULTS. WORK PERFORMED IN REF TO CE 700 AMM 33-50-00. AC IS BACK INTO ORIGINAL CONFIGURATION.
